ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 8.

Journal Article

Athreya, KB and Ney, PE (2011) T. E. Harris and branching processes. In: Annals of Probability, 39 (2). pp. 429-434.

Athreya, KB (2010) Coalescence can be very recent in exploding populations. In: Current Science (Bangalore), 99 (4). p. 436.

Athreya, KB (2009) Entropy maximization. In: Proceedings Of The Indian Academy Of Sciences-Mathematical Sciences, 119 (4). pp. 531-539.

Athreya, KB and Tweedie, RL and Vere-Jones, D (1980) Asymptotic behaviour of point processes with Markov-dependent intervals. In: Mathematische Nachrichte, 99 . pp. 301-313.

Athreya , KB and McDonald, D and Ney, P (1978) Limit Theorems for Semi-Markov Processes and Renewal Theory for Markov Chains. In: Annals of Probability, 6 (5). 788-797 .

Athreya , KB and Ney, P (1978) A New Approach to the Limit Theory of Recurrent Markov Chains. In: Transactions of the American Mathematical Society, 245 (Nov). 493-501 .

Editorials/Short Communications

Athreya, KB (1979) Markov process approach to systems of renewal equations. In: Advances in Applied Probability, 11 (2). pp. 275-276.

Athreya, KB and Kurtz, TG (1973) Generalization of Dynkin's Identity and Some Applications. In: Annals of Probability, 1 (4). pp. 570-579.

This list was generated on Sun Sep 22 19:36:28 2019 IST.